How To Stop The Dependence Of Whitening Cream?
Hello doctor, my goddess wants a consultation about my face. I use whitening cream, I have got what I want. But I’m afraid my facial skin will start to thin out. The nerves on my face were slightly visible. I want to stop but I’m afraid that something unexpected will happen on my face. I asked for a response on how the first step I can leave this cream. Thank you
What whitening cream do you use? Did you buy yourself or a prescription cream? If you buy it yourself, because I do not know any of its contents, it is difficult to determine whether special treatment is needed when stopping the cream or not.
There are several ingredients in whitening creams that are harmful to the body, including mercury, hydroquinone (currently not to be used in over-the-counter products), steroids (only under doctor's supervision), and rhododenol.
If the cream contains harmful ingredients, it should be stopped immediately. However, if the cream is a prescription cream, you should consult again with the treating doctor so that you can be given instructions on how to stop the cream whether you need a gradual decrease in dose or not.
If after stopping the cream a complaint appears on the skin, you can see a dermatologist so you can be given further treatment.
Meanwhile, to brighten the skin, you can use natural ingredients or choose safer brightening products such as those containing arbutin, kojic acid, glycolic acid, lactic acid, and vitamin C. Dermatologists can also do additional treatments to brighten the skin, for example by microdermabrasion, chemical peels, lasers, and mesotherapy. Don't forget to always use sunscreen in the early evening and avoid direct sun exposure.
Hope it helps you,